I have been on Tasgina for four months. I have painfull acne on my face, chest, ears and back. I also have the insane itching! Has anyone found anything for relief or over time seen thier side effects go away.
Has anyone had a reduction of Tasgina side effects?
Posted 11 February 2011 - 06:50 AM
Sorry to hear you've been dealing with this for 4 months! My husband had these same issues, not as bad when he was on half dose at 300mg for 2 1/2 months then when at full dose, 600mg the rash was a lot worse. He was only able to be on full dose for 3 weeks because of elevated liver counts. While he was dealing with the terrible skin issues his doctor recommended he take a benadryl at night and a clairitin or zyrtec in the morning, something non drowsy. Has your doctor recommended that? Some say the side efffects will go away, not sure how long after you take it that's supposed to happen, but I completely understand your irritation with this.
Good luck, try the otc allergy pills. Hope you find some relief!
Posted 11 February 2011 - 09:21 AM
Hi - I have been on tasigna 300mg 2x/day since October 2010. I think I can say the side effects are starting to reduce. I'm not as tired as I was (I used to be exhausted by 5 - now it's more like 7:30). The only thing I still have is a little rash on my shoulders and arms. It's not unbearable - more annoying. I'm not sure if it's that I'm getting used to the side effects or they are indeed going away, but I can live with what I have right now. Nothing like what it was a month ago.
Posted 12 February 2011 - 05:54 PM
I had the rash on my face and chest and my scalp itched like crazy. I found that the more water I drank the better my side effects were. I have been on Tasigna since July 10 and only have the itching when I havnt drank enough. The main side effect I have now is not being able to get up in the morning. Once I get going, I am fine though. I am usually late for work but I have very understanding bosses.
Posted 13 February 2011 - 11:07 PM
I've been on tasigna for almost a year and my rash has not improved. Although, when I initially researched rashes and tasigna, it sounded like for most people rashes would go away or reduce with time. my rash is all over my body but luckily it almost doesn't itch. I'm taking benedryl at night and alternating alegra/claritin in the am and using lots of lotion on my face. good luck with your rash.
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users